# SDR AC2A0000342

- Difficulty date: February 21, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Engine: Allsn 250C*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cushion
- Part number: 222020742133
- Condition: Broken
- Location: Pax Seat
- Part time: 488 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENERGY ABSORBING MATERIAL BROKEN.  REPLACED WITH NEW SERVICEABLE SEAT.
